Pharmacy Health Ibuprofen 96's

NZ$10.99
Or 6 payments of $1.84 with
 
More Info
Limited Stock
Quantity
Add To Cart
Pharmacy Health Ibuprofen 96's

This is a pharmacy only medication (96 pack).

Temporary relief from pain and inflammation.

* For temporary relief from pain and inflammation

*For adults and children 7+ years

* Lactose and Gluten free

 

For effective temporary relief from pain and discomfort associated with

*Migraine and tension headaches

*Muscular aches

*Dental pain

*Aches & pains associated with colds and flu

*Period pain

*Arthritic pain

*Reduces fever.

Ibuprofen 200 tablets have anti-inflammatory properties which provide temporary relief from pain where inflammation is present.

 

KEEP OUT OF REACH OF CHILDREN. If you get an allergic reaction, stop taking and see your doctor immediately. Do not use Ibuprofen 200: Do not use at all during the last 3 months of pregnancy If you have a stomach ulcer or other stomach disorder, kidney or heart problems. If you are allergic to Aspirin, Ibuprofen or to other anti-inflammatory medicines except on doctor's advice. Unless a doctor has told you to, do not use Ibuprofen 200: For more than a few days at a time. Do not exceed the recommended dose. Excess use can be harmful and increase the risk of heart attack, stroke or liver damage If you have kidney problems or impaired renal function If you have Asthma If you are aged 65 years or over If trying to become pregnant, or during the first 6 months of pregnancy With other medicines containing Ibuprofen, Aspirin or other anti-inflammatory medicines or other medicine that you are taking regularly. Ask your doctor or pharmacist before use in children suffering from dehydration and/or vomiting.

 

Dosage

Adults & children over 12 years: 1 or 2 tablets initially, then 1 to 2 tablets every 4 to 6 hours as necessary. Take with fluid. Dosage should not exceed 6 tablets in 24 hours.

Children 7 to 12 years (22 to 41 kg): 1 tablet to be taken with fluid every 6 to 8 hours, when required, up to four times daily. Maximum dose of 4 tablets in 24 hours.

Do not use in children under 6 years old except on doctor's advice

 

Ingredients 

Ibuprofen 200 mg

 

NZ$10.99
Or 6 payments of $1.84 with
 
More Info
Limited Stock
Quantity
Add To Cart